Vol. 2, No. 3, 2009

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11
Issue 2, 181–359
Issue 1, 1–179

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Addresses
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Dynamical properties of the derivative of the Weierstrass elliptic function

Jeff Goldsmith and Lorelei Koss

Vol. 2 (2009), No. 3, 267–288
Abstract

We discuss properties of the Julia and Fatou sets of the derivative of the Weierstrass elliptic function. We find triangular lattices for which the Julia set is the whole sphere, or which have superattracting fixed or period two points. We study the parameter space of the derivative of the Weierstrass elliptic function on triangular lattices and explain the symmetries of that space.

Keywords
complex dynamics, meromorphic functions, Julia sets
Mathematical Subject Classification 2000
Primary: 30D99, 37F10, 37F45
Milestones
Received: 31 July 2008
Accepted: 29 March 2009
Published: 3 October 2009

Communicated by Gaven J. Martin
Authors
Jeff Goldsmith
Johns Hopkins Department of Biostatistics
615 N. Wolfe Street E3037
Baltimore, MD 21205
United States
Lorelei Koss
Department of Mathematics and Computer Science
Dickinson College
P.O. Box 1773
Carlisle, PA 17013
United States